# SDR 98ZZZX3875

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58WA
- Make and model: Beech 58
- Aircraft serial: TH201
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMX5FG
- Condition: Split
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED LANDING AT BWI.  FOUND ROD END ON RETRACT ROD SPLIT OPEN AT GREASE FITTING SEPARATING ROD END FROM NOSE GEAR.
